Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Statistical Properties of I-Projections within Exponential Families

E. Susanne Christensen
Scandinavian Journal of Statistics
Vol. 16, No. 4 (1989), pp. 307-318
Stable URL: http://www.jstor.org/stable/4616143
Page Count: 12
  • Read Online (Free)
  • Download ($12.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Statistical Properties of I-Projections within Exponential Families
Preview not available

Abstract

This method of I-projection commonly used in information theory is investigated within exponential families from a statistical point of view, and an approximation formula for the distribution of the resulting dual estimate is found. In spite of the fact that the dual estimate is not a function of the minimal sufficient static, examples are given in which the dual method provides helpful results.

Page Thumbnails

  • Thumbnail: Page 
[307]
    [307]
  • Thumbnail: Page 
308
    308
  • Thumbnail: Page 
309
    309
  • Thumbnail: Page 
310
    310
  • Thumbnail: Page 
311
    311
  • Thumbnail: Page 
312
    312
  • Thumbnail: Page 
313
    313
  • Thumbnail: Page 
314
    314
  • Thumbnail: Page 
315
    315
  • Thumbnail: Page 
316
    316
  • Thumbnail: Page 
317
    317
  • Thumbnail: Page 
318
    318